RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 6, Pages 944–948 (Mi mz10368)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Conditions for the Discreteness of Extremal Probability Measures (the Finite-Dimensional Case)

G. A. Vasiliev, V. M. Khametov, E. A. Shelemekh

Moscow State Institute of Electronics and Mathematics — Higher School of Economics

Keywords: extremal probability measure, discrete probability measure, Lebesgue integral, Dirac measure.

DOI: https://doi.org/10.4213/mzm10368

Full text: PDF file (363 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:6, 963–967

Bibliographic databases:

Received: 22.04.2013

Citation: G. A. Vasiliev, V. M. Khametov, E. A. Shelemekh, “Conditions for the Discreteness of Extremal Probability Measures (the Finite-Dimensional Case)”, Mat. Zametki, 94:6 (2013), 944–948; Math. Notes, 94:6 (2013), 963–967

Citation in format AMSBIB
\Bibitem{VasKhaShe13}
\by G.~A.~Vasiliev, V.~M.~Khametov, E.~A.~Shelemekh
\paper Conditions for the Discreteness of Extremal Probability Measures (the Finite-Dimensional Case)
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 6
\pages 944--948
\mathnet{http://mi.mathnet.ru/mz10368}
\crossref{https://doi.org/10.4213/mzm10368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227039}
\zmath{https://zbmath.org/?q=an:06274271}
\elib{http://elibrary.ru/item.asp?id=21276953}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 6
\pages 963--967
\crossref{https://doi.org/10.1134/S0001434613110345}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000034}
\elib{http://elibrary.ru/item.asp?id=21904508}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891323512}


Linking options:
  • http://mi.mathnet.ru/eng/mz10368
  • https://doi.org/10.4213/mzm10368
  • http://mi.mathnet.ru/eng/mz/v94/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Khametov, E. A. Shelemekh, “Extremal measures and hedging in American options”, Autom. Remote Control, 77:6 (2016), 1041–1059  mathnet  crossref  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:424
    Full text:66
    References:80
    First page:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019